# SDR AU990766

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: 11581002917
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR NUT ASSEMBLY CRACKED APPROXIMATELY 38.1 MM (1.5 INCHES) FROM THE END OF THE NUT HOUSING EXTENDING FOR APPROXIMATELY 180 DEGREES CIRCUMFERENTIALLY.  SEE OPER CONTROL NR AU990762 FOR FURTHER INFORMATION.
